# SDR UPS96820779

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corrosion
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, FS 70 SUPPORT ANGLE HAS MODERATE CORROSION AND CRACKED AT LONGERONS 30L TO 35R.  REPAIRED SUPPORT ANGLE PER SRM 53-2-0.
